Can Acne Medications That Cause Hair Loss Cause Gray Hair?
I want to ask whether benzolac acne medication can cause gray hair when exposed to the hair while rubbing around the forehead … because the content of benzoyl peroxide. Can it cause gray hair?
Hello Teky, thank you for asking HealthReplies.com
Benzoyl peroxide is a drug in topical bent or topical which is usually used to treat jerwat. The content of benzol peroxide has a function to reduce inflammation and kill germs that cause acne.
So far benzoyl peroxide has no side effects causing gray hair. Uban is a change in the color of hair follicles, where the dyes in hair follicles are melanin. And benzoyl peroxide does not have an effect on melanin which gives dyes to hair. the growth of gray hair can be caused by a variety of other factors for example, genetic or hereditary factors, smoking, medical conditions such as autoimmune diseases, vitiligo.
In general, the growth of gray hairs is caused due to age, but if the growth of gray hair earlier for example under the age of 30 years, it can be considered gray growing too early. And if you feel gray hair growth that is experienced is not normal, immediately consult a doctor to get the right treatment.
At present there are no further studies that support the side effects of benzoyl peroxide on hair. But you should avoid using these products on the scalp, to avoid irritation of the scalp and damage the hair.
While benzoyl peroxide can cause some side effects such as burning sensation on the skin, irritation, making kuluit drier, skin becomes reddish, swollen. If you find these effects you should stop using it and consult a doctor immediately.
The following article is further about: Causes of Hair becoming a Uban
That's all the answer from us, hopefully it's useful.